Partial orders based on the CS decomposition

  • S. Z. Xu Huaiyin Ist. Technology, China)
  • J. L. Chen School Math., Southeast Univ., Nanjing, China
  • J. Benítez  Univ. Politecnica de Val ` encia, Inst. Mat. Multidisciplinar, Valencia, Spain

Abstract

UDC 512.5


A new decomposition for square matrices is given by using two known matrix decompositions, a new characterization of the core-EP order is obtained by using this new matrix decomposition. Also, we will use a matrix decomposition to investigate the minus, star, sharp and core partial orders in the setting of complex matrices.



Author Biography

J. Benítez,  Univ. Politecnica de Val ` encia, Inst. Mat. Multidisciplinar, Valencia, Spain




References

J. Ben´ıtez, A new decomposition for square matrices, Electron. J. Linear Algebra, 20, 207 – 225 (2010), https://doi.org/10.13001/1081-3810.1369

J. Ben´ıtez, X. J. Liu, A short proof of a matrix decomposition with applications, Linear Algebra and Appl., 438, 1398 – 1414 (2013), https://doi.org/10.1016/j.laa.2012.10.002

J. K.Baksalary, S. K.Mitra, Left-star and right-star partial orderings, Linear Algebra and Appl., 149, 73 – 89 (1991), https://doi.org/10.1016/0024-3795(91)90326-R

O. M. Baksalary, G. Trenkler, Core inverse of matrices, Linear and Multilinear Algebra, 58, № 6, 681 – 697 (2010), https://doi.org/10.1080/03081080902778222

R. E. Cline, R. E. Funderlic, The rank of a difference of matrices and associated generalized inverses, Linear Algebra and Appl., 24, 185 – 215 (1979), https://doi.org/10.1016/0024-3795(79)90158-7

H. B. Chen, Y. J. Wang, A Family of higher-order convergent iterative methods for computing the Moore-Penrose inverse, Appl. Math. and Comput., 218, 4012 – 4016 (2011), https://doi.org/10.1016/j.amc.2011.05.066

M. P. Drazin, Natural structures on semigroups with involution, Bull. Amer. Math. Soc., 84, № 1, 139 – 141 (1978), https://doi.org/10.1090/S0002-9904-1978-14442-5

R. E. Hartwig, How to order regular elements, Math. Jap., 25, 1 – 13 (1980).

R. E. Hartwig, K. Spindelb ock,Matrices for which $A^{ast}$ and $A^{dagger}$ commute, Linear and Multilinear Algebra, 14, 241 – 256 (1984), https://doi.org/10.1080/03081088308817561

R. E. Hartwig, J. Shoaf, Group inverses and Drazin inverses of bidiagonal and triangular Toeplitz matrices, J. Austral. Math. Soc., 24, 10 – 34 (1977), https://doi.org/10.1017/s1446788700020036

L. Lebtahi, P. Patr´ıcio, N. Thome, The diamond partial order in rings, Linear and Multilinear Algebra, 62, № 3, 386 – 395 (2013), https://doi.org/10.1080/03081087.2013.779272

S. K. Mitra, On group inverses and the sharp order, Linear Algebra and Appl., 92, 17 – 37 (1987), https://doi.org/10.1016/0024-3795(87)90248-5

S. B. Malik, Some more properties of core partial orde, Appl. Math. and Comput., 221, 192 – 201 (2013), https://doi.org/10.1016/j.amc.2013.06.012

K. Manjunatha Prasad, K. S. Mohana, Core-EP inverse, Linear and Multilinear Algebra, 62, № 6, 792 – 802 (2014), https://doi.org/10.1080/03081087.2013.791690

G. Marsaglia, G. P. H. Styan, Equalities and inequalities for ranks of matrices, Linear and Multilinear Algebra, 2, 269 – 292 (1974), https://doi.org/10.1080/03081087408817070

D. S. Rakic, D. S. Djordjevi ´ c,´ Star, sharp, core and dual core partial order in rings with involution, Appl. Math. and Comput., 259, 800 – 818 (2015), https://doi.org/10.1016/j.amc.2015.02.062

H. X. Wang, Core-EP decomposition and its applications, Linear Algebra and Appl., 508, 289 – 300 (2016), https://doi.org/10.1016/j.laa.2016.08.008

H. K. Wimmer, Canonical angles of unitary spaces and perturbations of direct complements, Linear Algebra and Appl., 287, 373 – 379 (1999), https://doi.org/10.1016/S0024-3795(98)10017-4

S. Z. Xu, J. L. Chen, X. X. Zhang, New characterizations for core inverses in rings with involution, Front. Math. China., 12, № 1, 231 – 246 (2017), https://doi.org/10.1007/s11464-016-0591-2

X. X. Zhang, S. Z. Xu, J. L. Chen, Core partial order in rings with involution, Filomat, 31, № 18, 5695 – 5701 (2017), https://doi.org/10.2298/fil1718695z

Published
18.08.2020
How to Cite
XuS. Z., ChenJ. L., and BenítezJ. “Partial Orders Based on the CS Decomposition”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 72, no. 8, Aug. 2020, pp. 1119-33, doi:10.37863/umzh.v72i8.6025.
Section
Research articles